# SDR UPS00833346

- Difficulty date: July 5, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, AFT ACCESSORY COMPARTMENT FS 1600 AT L34L LONGERON EXFOLIATED UNDER FRAME.  REMOVED DAMAGE SECTION OF LONGERON, LONGERON SPLICE AND LONGERON END FITTING IAW DC8 SRM 51-3-2.  LOCATE NEW SECTION OF LONGERON, DRILL EXISTING HOLES, ALODINE AND PRIME IAW 51-1-24 & 51-1-8, INSTALLED IAW DC8 SRM 51-1-20D.
